# SDR CALA0001201

- Difficulty date: August 4, 2000
- Submitted: August 4, 2000
- Operation: Air carrier
- Aircraft: N35832
- Make and model: Doug DC-9-82
- Aircraft serial: 49492
- Aircraft time: 42,567 hours, 20,118 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THAT CABIN FLOOR PANEL AT FS 674 - 693, RBL 24 - 44 HAD CRACKED INSERTS AND LOOSE FASTENERS.  THE FLOOR PANEL WAS REMOVED, BUILT UP, AND INSTALLED IAW ECRA 5320-01265 AND MM 53-20-01.
